MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. INTELLIS¿; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief

MEDTRONIC PUERTO RICO OPERATIONS CO. INTELLIS¿; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Model Number 977118
Medical Device Problem Codes Energy Output Problem (1431); Therapy Delivered to Incorrect Body Area (1508); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Device Overstimulation of Tissue (1991); Pain (1994); Shaking/Tremors (2515); Inappropriate Device Stimulation of Tissue (4928)
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from a patient (pt) regarding an external device.The reason for call was patient called in needing help to connect to the mystim app and asked how to turn on and adjust therapy since they had not used it for a while.Patient stated they were in significant pain and needed to access the therapy app immediately.Agent assisted patient to connect to the mystim app, but patient stated they could not find the communicator.Patient added they had been looking for it in the case but could not locate it and did not remember where they had placed it.Agent sent a request to repair to replace communicator.Patient(pt) called back and confirmed they received the replacement communicator.Patient stated that they need help in using the device.Patient stated that this is the 1st time they try to use the device since implant.Patient initially have all the interstim equipment available.Agent had the patient connect to mystimapp but keep getting not found and no response even after selecting switch communicator.Patient tried charging ins and was able to confirm good connection and ins in red.Patient will continue charging ins first and will call back to asked assistance on accessing mystim app.Patient called back stating they were trying to turn stimulation on again for the first time.Patient stated they fully charged the implant in their body.Agent reviewed how to connect in mystim application using communicator, and saw place communicator message.Patient was able to successfully pair communicator to implant and turn therapy on.Patient turned therapy on but began screaming because it was too intense.Agent had patient turn stimulation off and redirected patient to healthcare provider as soon as possible.Pt called back asking for assistance on adjusting their therap y since they were in pain.Prior to calling pt wanted increase the therapy a notch and they made the situation worse, today they were in horrible pain down their leg and in their back.Pt mentioned they called yesterday about this.During call stimulation was on and they were using c and had a feeling it was affecting their leg; pt said their leg kept vibrating.Pt went to group b and therapy was too intense to where pt was screaming.Pt switched back to group c.Pt said they needed an adjustment for their back.Pt was redirected to healthcare provider (hcp).
 
Event or Problem Description
Patient reported being in significant pain and stated that they had an appointment with the representative today at 11:30 a.M.For r eprogramming.When asked for event date, pt stated that the issue has been ongoing for a while now or over a month.Pt mentioned that they had tried to adjust the settings, but it only worsened the issue.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative

Brand Name
INTELLIS¿
Common Device Name
Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50799476
Report Number3004209178-2026-15729
Device Sequence Number18786891
Product Code LGW
UDI-Device Identifier00763000984656
UDI-Public(01)00763000984656(17)271214(20)01
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number977118
Device Catalogue Number977118
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/17/2026
Date Device Manufactured12/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"See H11...."
Patient SexFemale